# SDR CALA0100511

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN CUSP WEB CRACKED IN SEVERAL PLACES AT FS 1280, RBL 54.  THE CRACKS WERE APPROXIMATELY 1 INCH LONG.  FLOOR PANELS WERE REMOVED TO GAIN ACCESS.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-05, FIGURE 96, 51-10-3, AND 51-30-2.  THE FLOOR PANELS WERE REINSTALLED IAW ECRA 5100-01844.
